The Annals of Mathematical Statistics

On Optimal Asymptotic Tests of Composite Statistical Hypotheses

James B. Bartoo and Prem S. Puri

Full-text: Open access

Abstract

A locally asymptotically most powerful test for a composite hypothesis $H:\xi = \xi_0$ has been developed for the case where the observable random variables $\{X_{nk}, k = 1, 2, \cdots, n\}$ are independently but not necessarily identically distributed. However, their distributions depend on $s + 1$ parameters, one being $\xi$ under test and the other being a vector $\theta = (\theta_1, \cdots, \theta_s)$ of nuisance parameters. The theory is illustrated with an example from the field of astronomy.

Article information

Source
Ann. Math. Statist., Volume 38, Number 6 (1967), 1845-1852.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698617

Digital Object Identifier
doi:10.1214/aoms/1177698617

Mathematical Reviews number (MathSciNet)
MR224206

Zentralblatt MATH identifier
0161.37906

JSTOR
links.jstor.org

Citation

Bartoo, James B.; Puri, Prem S. On Optimal Asymptotic Tests of Composite Statistical Hypotheses. Ann. Math. Statist. 38 (1967), no. 6, 1845--1852. doi:10.1214/aoms/1177698617. https://projecteuclid.org/euclid.aoms/1177698617


Export citation